# SDR 95ZZZZ184

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1137
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION NUMEROUS AREAS MARKED ON SHEAR WEBB TO SURFACE FROM BS 1137 AFT TO CHORD ANGLE RBL 24 TO RBL 48.  INSTALLED NEW SHEAR WEBB PER SRM 51-10-1 AND 51-30-2.  TOTAL CYCLES 29,577.
